# SDR DALA2024072607510

- Difficulty date: July 24, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N424DX
- Make and model: Airbus A330-941
- Aircraft serial: 2034
- Aircraft time: 3,385 hours, 399 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3424 3L DOOR PRESSURE IN YELLOW BAND. CORRECTIVE ACTION: SERVICED PER A330 AMM 52-15. OK FOR SERVICE. (6170094)
